# SDR R61A202003160415

- Difficulty date: March 12, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 11,765 hours, 7,691 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 17031707052
- Condition: Cracked
- Location: Rt Wing
- Part time: 11,765 hours, 7,691 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK** RH WING FRONT SPAR TIP FITTING CRACKED.  REPLACED SPAR TIP FITTING IAW SRM 51-43-03.  ** AIRCRAFT REMAINS OUT OF SERVICE FOR COMPLETION OF HEAVY CHECK.**
